MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH Implant Driver EV 3.6 Long; accessories, implant, dental, endosseous

Dentsply Implants Manufacturing GmbH Implant Driver EV 3.6 Long; accessories, implant, dental, endosseous
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant driver had insufficient friction.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.

Brand Name
Implant Driver EV 3.6 Long
Common Device Name
accessories, implant, dental, endosseous
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50943303
Report Number3013111692-2026-42608
Device Sequence Number21207156
Product Code NDP
UDI-Device Identifier07392532143885
UDI-Public07392532143885
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown